# SDR FDEA201208163020

- Difficulty date: August 16, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA02371
- Condition: Misrepaired
- Location: Bs 959 L40-41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT EXTERIOR SKIN BS 959, BETWEEN LONGERON 40 - 41 RT MISREPAIRED.  CARRIED OUT REPAIR AS PER 53-50-00 FIG.26 VOL.I REV.99.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV.115
